# SDR SWAA2025042326360

- Difficulty date: April 19, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N8932Q
- Make and model: Boeing 737-8
- Aircraft serial: 42601
- Aircraft time: 2,091 hours, 1,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT FAILS TEST<[01].  R&R FLASHLIGHT ASSY (CKPT) REF AMM 25-64-00.
